On the theory of the existence of solutions of boundary value problems for systems of differential equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 4, pp. 629-631
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_4_a3,
author = {V. I. Zubov},
title = {On the theory of the existence of solutions of boundary value problems for systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {629--631},
year = {1970},
volume = {6},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_4_a3/}
}
TY - JOUR AU - V. I. Zubov TI - On the theory of the existence of solutions of boundary value problems for systems of differential equations JO - Differencialʹnye uravneniâ PY - 1970 SP - 629 EP - 631 VL - 6 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_4_a3/ LA - ru ID - DE_1970_6_4_a3 ER -
V. I. Zubov. On the theory of the existence of solutions of boundary value problems for systems of differential equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 4, pp. 629-631. http://geodesic.mathdoc.fr/item/DE_1970_6_4_a3/